# SDR TAOA099506

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accy Unit
- Part number: 656021132
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION, RIGHT MAIN LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE.  LIGHT DID PRESS TO TEST OK.  COMPLIED WITH AOM PROCEDURES, RECYCLED GEAR AND GREEN LIGHT ILLUMINATED.  CHECKED RIGHT MAIN LANDING GEAR DOWNLOCK ACTUATOR, LINKAGE AND SENSOR COILS FOR PROPER RESISTANCE.  ALL CHECKED OK.  REPLACED LANDING GEAR ACCESSORY UNIT.  ALL DOWN LOCK INDICATIONS CHECKED OK.  (M)
